# SDR CA080912004

- Difficulty date: September 12, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 3,148 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: 3516505030
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE REPLACEMENT OF THE REAR SPAR LT BRACKET, THE LT OTBD FLAP WAS REMOVED FOR ACCESS AND FOUND THE INBD HINGE OTBD BRACKET WITH DAMAGE CAUSED BY THE ROLLER BEARING FLANGE APROX 0.025 DEEP.  DECIDED TO PERFORM DVI OF ALL REMAINING FLAP ROLLER ASSY AND REMOVE THE RT OTBD FLAP. FOUND THE SAME DAMAGE ON THE RT OTBD FLAP INBD HINGE OTBD BRACKET. INVESTIGATION SHOWED THAT THE BEARINGS AND FLAPS WERE INSTALLED CORRECTLY. BRACKETS ARE BEING REPLACED.
